MathSciNet Relay Station
MathSciNet bibliographic data
MR532173 68H05 (68C25)
Carter, J. Lawrence; Wegman, Mark N. Universal classes of hash functions. J. Comput. System Sci. 18 (1979), no. 2, 143–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement